MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.2404R FEMUR REVISION PS SIZE 4 R; KNEE FEMUR

MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.2404R FEMUR REVISION PS SIZE 4 R; KNEE FEMUR
Model Number 02.07.2404R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2021.On (b)(6) 2021, the patient came in reporting pain due to a loose femur and the cause of the loose femur is unknown.The surgeon revised the femoral component and poly.The surgery was completed successfully.Presently, on (b)(6) 2022, the patient came in reporting instability and the cause is unknown.The surgeon revised all components to competitor components.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 18-aug-2022.Lot 2009725: (b)(4) items manufactured and released on 05-mar-2021.Expiration date: 2026-02-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Other devices involved: batch review performed on 18-aug-2022: gmk-revision 02.07.0420scf fixed tibial insert sc size 4/20mm (k103170) lot.178515 lot 178515: (b)(4) items manufactured and released on 08-may-2018.Expiration date: 2023-apr-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Gmk-revision 02.07.1204r tibial tray fixed cemented size 4 r (k090988) lot 2005040: (b)(4) items manufactured and released on 21-sep-2020.Expiration date: 2025-sep-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Gmk-revision 02.07.0035rp patella resurfacing size 3 (k090988) lot 2008650: (b)(4) items manufactured and released on 30-sep-2020.Expiration date: 2025-sep-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Gmk-revision 02.07.Fcl16065 extension stem - fluted ø 16 l 65 (k120790) lot 1904822: (b)(4) items manufactured and released on 11-nov-2019.Expiration date: 2024-nov-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
GMK-REVISION 02.07.2404R FEMUR REVISION PS SIZE 4 R
Common Device Name
KNEE FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15392106
Report Number3005180920-2022-00678
Device Sequence Number5007142
Product Code JWH
UDI-Device Identifier07630030821431
UDI-Public07630030821431
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/23/2026
Device Model Number02.07.2404R
Device Catalogue Number02.07.2404R
Device Lot Number2009725
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale